Alert archive / Florida / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 49, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 16, 2026, 6:28 AM CDT for 6 counties in Florida; Early County, Miller County, Seminole County, Georgia; Houston County, Alabama. It was in force for 92 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 6:28 AM CDT (11:28 UTC)
- Expired
- Mar 16, 2026, 8:00 AM CDT
- In force
- 92 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Houston County, AL, Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL, Early County, GA, Miller County, GA, Seminole County, GA
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 6:30 AM CDT | TSTM WND GST 40 | 2 Wnw Blue Mountain Bea, FL | Weatherstem station at Ed Walline Beach measured wind gust of 40 mph. |
| Mar 16, 6:40 AM CDT | TSTM WND GST 42 | 4 Ne Bunker, FL | Station ID: 1628W measured wind gust of 42 mph in Walton Co. |
| Mar 16, 6:56 AM CDT | TSTM WND DMG | 1 Sse Graceville, FL | reported tree down at Prim Ave and Cliff St in Jackson Co. |
| Mar 16, 7:00 AM CDT | TSTM WND DMG | 1 Nnw Live Oak, FL | reported tree down on powerline at Amanda Way and River Road in Washington Co, FL. |
| Mar 16, 7:31 AM CDT | MARINE TSTM WIND 41 | 2 Wnw Gulf Resort Beach, FL | Ambient weather station measured wind gust of 41.16 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 3:10 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
014
WUUS52 KTAE 161128
SVRTAE
ALC069-FLC005-013-059-063-131-133-GAC099-201-253-161300-
/O.NEW.KTAE.SV.W.0049.260316T1128Z-260316T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
728 AM EDT Mon Mar 16 2026
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Houston County in southeastern Alabama...
Jackson County in the Panhandle of Florida...
Bay County in the Panhandle of Florida...
Northwestern Calhoun County in the Panhandle of Florida...
Southeastern Walton County in the Panhandle of Florida...
Central Holmes County in the Panhandle of Florida...
Washington County in the Panhandle of Florida...
Western Miller County in southwestern Georgia...
Southern Early County in southwestern Georgia...
Northwestern Seminole County in southwestern Georgia...
* Until 900 AM EDT/800 AM CDT/.
* At 728 AM EDT/628 AM CDT/, severe thunderstorms were located along
a line extending from near Cottonwood to 10 miles southeast of
Santa Rosa Beach, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Cottonwood,
Vernon, Santa Rosa Beach, Bonifay, Marianna, Chipley, Graceville,
Dothan, Donalsonville, Springfield, Taylor, Ashford, Cowarts, Webb,
Columbia, and Hiland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3041 8622 3039 8611 3040 8611 3044 8616
3047 8613 3046 8617 3100 8568 3099 8549
3120 8550 3124 8546 3131 8525 3131 8509
3134 8509 3130 8469 2999 8566 3022 8605
3029 8633
TIME...MOT...LOC 1128Z 236DEG 43KT 3108 8537 3029 8611
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
11-MM1 follow-up statement
401
WWUS52 KTAE 161244
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
844 AM EDT Mon Mar 16 2026
FLC005-013-131-133-161254-
/O.CAN.KTAE.SV.W.0049.000000T0000Z-260316T1300Z/
Bay FL-Calhoun FL-Walton FL-Washington FL-
844 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR BAY...NORTHWESTERN CALHOUN...
SOUTHEASTERN WALTON AND WASHINGTON COUNTIES IN THE PANHANDLE OF
FLORIDA IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia. A Tornado Watch also remains in effect until 200 PM EDT/100
PM CDT/ for southwestern Georgia.
&&
LAT...LON 3089 8499 3085 8572 3095 8573 3100 8568
3099 8549 3106 8549 3131 8511 3131 8509
3132 8509 3134 8506 3130 8469
TIME...MOT...LOC 1244Z 241DEG 48KT 3116 8521 3090 8554
$$
ALC069-FLC059-063-GAC099-201-253-161300-
/O.CON.KTAE.SV.W.0049.000000T0000Z-260316T1300Z/
Houston AL-Jackson FL-Holmes FL-Miller GA-Early GA-Seminole GA-
844 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM
EDT/800 AM CDT/ FOR EASTERN HOUSTON...NORTHERN JACKSON...NORTHEASTERN
HOLMES...WESTERN MILLER...SOUTHERN EARLY AND NORTHWESTERN SEMINOLE
COUNTIES...
At 844 AM EDT/744 AM CDT/, severe thunderstorms were located along a
line extending from near Ashford to near Graceville, moving northeast
at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cottonwood, Graceville, Donalsonville, Ashford, Cowarts, Columbia,
Centerville, Malone, Greenwood, Avon, Esto, Madrid, Gordon, Damascus,
Campbellton, Noma, Jakin, Bascom, Memphis, and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia. A Tornado Watch also remains in effect until 200 PM EDT/100
PM CDT/ for southwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3089 8499 3085 8572 3095 8573 3100 8568
3099 8549 3106 8549 3131 8511 3131 8509
3132 8509 3134 8506 3130 8469
TIME...MOT...LOC 1244Z 241DEG 48KT 3116 8521 3090 8554
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
11-MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 2:14 AM CDT, 4 hours 14 minutes earlier. Its key messages:
- Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 2:14 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through
Monday morning. All hazard remain possible: scattered damaging
gusts up to 70 mph, a few tornadoes (a couple may be strong),
and large hail up to 1 inch. Please ensure you have multiple
ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake
of a strong cold front. High risk of rip currents at all local
beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday
nights with freezing to sub-freezing wind chills. A Freeze
Warning is in effect beginning late tonight for Southeast AL,
the FL Panhandle, and most of Southwest GA. Additional freeze
products are likely needed for tomorrow night.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026
Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.
The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.
Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.
&&
.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026
Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.
Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.
&&
.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026
MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.
&&
.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026
Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&
.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026
Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&
.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026
The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.
While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.
For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 35 56 33 / 80 0 0 0
Panama City 70 39 56 37 / 80 0 0 0
Dothan 63 29 53 28 / 90 0 0 0
Albany 68 30 53 29 / 90 0 0 0
Valdosta 71 33 56 30 / 80 10 0 0
Cross City 76 35 59 29 / 70 10 0 0
Apalachicola 72 38 55 37 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
CDT/ Tuesday for FLZ007>013-016-326.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
142>148-155>158.
AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
ALZ065>069.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
GMZ730-735-755-765-775.
Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
770-772.
Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
GMZ751-752-770-772.
&&
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3In the hours before
Local storm report, Mar 16, 5:30 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
630 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM Tstm Wnd Gst 3 SSW Nashville 31.16N 83.26W
03/16/2026 M43 MPH Berrien GA Mesonet
Ambient weather station measured wind gust
of 43.4 mph.
0218 AM Marine Tstm Wind 1 NW Shell Point 30.07N 84.30W
03/16/2026 M41 MPH Wakulla FL Mesonet
Ambient station in Wakulla Co measured wind
gust of 41.2 mph.
0420 AM Marine Tstm Wind Alligator Point 29.90N 84.40W
03/16/2026 M40 MPH Franklin FL Mesonet
Station ID: F9222 measured wind gust of 40
mph.
&&Special weather statement, Mar 16, 5:43 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
643 AM EDT Mon Mar 16 2026
FLZ007>014-016-108-112-114-115-326-161130-
Gadsden FL-Inland Bay FL-Calhoun FL-Northern Liberty FL-
Inland Gulf FL-South Walton FL-North Walton FL-Coastal Gulf FL-
Coastal Bay FL-Holmes FL-Central Walton FL-Jackson FL-
Coastal Franklin FL-Washington FL-
643 AM EDT Mon Mar 16 2026
...A CLUSTER OF THUNDERSTORMS WILL IMPACT JACKSON...GULF...BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN
COUNTY IN BIG BEND FLORIDA...WALTON AND HOLMES COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND
FLORIDA... WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA AND
SOUTHWESTERN FRANKLIN COUNTIES IN BIG BEND FLORIDA THROUGH 730 AM
EDT/630 AM CDT/...
At 641 AM EDT/541 AM CDT/, Doppler radar was tracking a cluster of
thunderstorms 9 miles south of De Funiak Springs, moving northeast
at 60 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Marianna, Santa Rosa Beach, De Funiak Springs, Blountstown,
Chipley, Graceville, Port St. Joe, Springfield, Mexico Beach, Hiland
Park, Eglin Air Force Base, Chattahoochee, Tyndall Air Force Base,
and White City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3040 8639 3038 8633 3042 8631 3039 8611
3047 8613 3046 8619 3050 8620 3046 8639
3099 8639 3100 8500 3072 8491 3070 8462
3008 8526 2971 8504 2959 8502 2960 8536
2973 8548 2989 8550 3022 8605 3034 8639
TIME...MOT...LOC 1041Z 231DEG 51KT 3059 8609
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERLocal storm report, Mar 16, 5:49 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
649 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM Marine Tstm Wind 1 SE Beacon Hill 29.92N 85.38W
03/16/2026 M49 MPH Gulf FL Mesonet
WeatherStem at gulf veterans memorial park
measured wind gust of 49 mph.
&&
JMLocal storm report, Mar 16, 5:55 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
655 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Gst 4 SE Newton 31.28N 84.29W
03/16/2026 M40 MPH Mitchell GA Mesonet
Mesonet station UGA09 Camilla.
&&
JMSpecial weather statement, Mar 16, 6:24 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
724 AM EDT Mon Mar 16 2026
FLZ013>018-027-112-114-115-118-127-326-426-161300-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Calhoun FL-Northern Liberty FL-Inland Gulf FL-Leon FL-
Coastal Gulf FL-Coastal Bay FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-
724 AM EDT Mon Mar 16 2026
...STRONG THUNDERSTORMS WILL IMPACT GULF AND SOUTHEASTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...GADSDEN...LIBERTY...
WESTERN JEFFERSON...LEON AND FRANKLIN COUNTIES IN BIG BEND FLORIDA
THROUGH 900 AM EDT/800 AM CDT/...
At 724 AM EDT/624 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Wewahitchka to near
Eastpoint. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Woodville, Carrabelle, Quincy, Havana, Midway,
Tallahassee State College, Florida State University, Eastpoint,
Apalachicola, St. Marks, Crawfordville, Florida A and M, St George
Island, Port St. Joe, Mexico Beach, Stonemill Creek, Doak Campbell
Stadium, Greensboro, and White City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida.
&&
LAT...LON 2960 8524 2959 8535 2963 8541 2969 8545
2990 8550 3070 8476 3064 8394 3002 8404
3001 8422 2988 8427 2981 8449 2977 8452
2953 8507
TIME...MOT...LOC 1124Z 227DEG 37KT 3005 8522 2981 8490
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESELocal storm report, Mar 16, 6:26 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
726 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM Tstm Wnd Gst 2 NW Noma 30.91N 85.65W
03/16/2026 M45 MPH Holmes FL Mesonet
Ambient weather station in Holmes Co, FL
measured wind gust of 45.63 mph.
&&
JMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 11:47 PM CDT | Special Marine Warning | TAE | 88 min | |
| Mar 16, 1:13 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 16, 1:29 AM CDT | Special Weather Statement | TAE | Leon | 46 min |
| Mar 16, 1:35 AM CDT | Special Weather Statement | TAE | Liberty | 40 min |
| Mar 16, 1:38 AM CDT | Special Weather Statement | TAE | Leon | 37 min |
| Mar 16, 2:19 AM CDT | Special Weather Statement | TAE | Leon | 26 min |
| Mar 16, 2:33 AM CDT | Special Marine Warning | TAE | 117 min | |
| Mar 16, 3:24 AM CDT | Special Marine Warning | TAE | 66 min | |
| Mar 16, 3:56 AM CDT | Special Weather Statement | TAE | Franklin, Jefferson, Leon, Wakulla | 49 min |
| Mar 16, 4:24 AM CDT | Special Weather Statement | TAE | Lafayette | 66 min |
| Mar 16, 4:58 AM CDT | Special Marine Warning | TAE | 76 min | |
| Mar 16, 5:13 AM CDT | Special Weather Statement | TAE | Holmes | 47 min |
| Mar 16, 5:27 AM CDT | Special Weather Statement | TAE | Gadsden, Leon, Liberty | 63 min |
| Mar 16, 5:43 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 5:43 AM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 47 min |
| Mar 16, 5:46 AM CDT | Tornado Warning | TAE | Gulf | 15 min |
| Mar 16, 5:48 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 42 min |
| Mar 16, 6:24 AM CDT | Special Weather Statement | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 96 min |
| Mar 16, 6:27 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 48 min |
| Mar 16, 6:39 AM CDT | Tornado Warning | TAE | Franklin, Liberty, Wakulla | 23 min |
| Mar 16, 6:47 AM CDT | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 43 min |
| Mar 16, 7:01 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 59 min |
| Mar 16, 7:13 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 77 min |
| Mar 16, 7:53 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 52 min |
| Mar 16, 8:06 AM CDT | Special Weather Statement | TAE | Holmes | 54 min |
| Mar 16, 8:17 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 8:28 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 62 min |
| Mar 16, 8:40 AM CDT | Tornado Warning | TAE | Jefferson, Madison | 35 min |
| Mar 16, 8:43 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 62 min |
| Mar 16, 8:45 AM CDT | Special Weather Statement | TAE | Gadsden | 45 min |
| Mar 16, 8:49 AM CDT | Special Marine Warning | TAE | 7 min | |
| Mar 16, 8:50 AM CDT | Special Marine Warning | TAE | 93 min | |
| Mar 16, 9:30 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 60 min |
| Mar 16, 9:37 AM CDT | Severe Thunderstorm Warning | TAE | Franklin | 53 min |
| Mar 16, 9:42 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 48 min |
| Mar 16, 10:12 AM CDT | Special Weather Statement | TAE | Franklin | 63 min |
| Mar 16, 10:17 AM CDT | Special Weather Statement | TAE | Taylor | 88 min |
| Mar 16, 10:22 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 16, 10:22 AM CDT | Severe Thunderstorm Warning | TAE | Leon, Liberty, Wakulla | 53 min |
| Mar 16, 10:51 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 11:01 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 59 min |
| Mar 16, 11:19 AM CDT | Special Weather Statement | TAE | Lafayette | 56 min |
| Mar 16, 11:37 AM CDT | Special Weather Statement | TAE | Madison | 23 min |
| Mar 16, 11:47 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 43 min |
| Mar 16, 12:25 PM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 52 min |
| Mar 16, 2:16 AM CDT | Special Weather Statement | TAE | Thomas | 29 min |
| Mar 16, 2:48 AM CDT | Special Weather Statement | TAE | Brooks, Cook, Thomas | 57 min |
| Mar 16, 3:06 AM CDT | Special Weather Statement | TAE | Lanier, Lowndes | 39 min |
| Mar 16, 3:46 AM CDT | Special Weather Statement | TAE | Lowndes | 44 min |
| Mar 16, 3:58 AM CDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 47 min |
| Mar 16, 4:15 AM CDT | Tornado Warning | TAE | Lanier | 30 min |
| Mar 16, 4:39 AM CDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 36 min |
| Mar 16, 4:45 AM CDT | Tornado Warning | TAE | Berrien, Cook, Lanier | 31 min |
| Mar 16, 4:46 AM CDT | Special Weather Statement | TAE | Decatur | 29 min |
| Mar 16, 4:55 AM CDT | Severe Thunderstorm Warning | TAE | Decatur | 32 min |
| Mar 16, 5:07 AM CDT | Special Weather Statement | TAE | Mitchell | 53 min |
| Mar 16, 6:11 AM CDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 64 min |
| Mar 16, 7:01 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller | 44 min |
| Mar 16, 7:09 AM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Quitman, Randolph, Terrell | 32 min |
| Mar 16, 7:23 AM CDT | Special Weather Statement | TAE | Berrien, Brooks, Cook | 97 min |
| Mar 16, 8:02 AM CDT | Special Weather Statement | TAE | Early, Miller, Seminole | 58 min |
| Mar 16, 8:04 AM CDT | Special Weather Statement | TAE | Baker, Mitchell, Worth | 56 min |
| Mar 16, 8:57 AM CDT | Tornado Warning | TAE | Brooks, Lowndes | 33 min |
| Mar 16, 8:59 AM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Irwin, Tift, Turner, Worth | 61 min |
| Mar 16, 9:14 AM CDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner | 31 min |
| Mar 16, 9:25 AM CDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Thomas | 65 min |
| Mar 16, 9:30 AM CDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 60 min |
| Mar 16, 9:37 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Irwin | 53 min |
| Mar 16, 10:16 AM CDT | Tornado Warning | TAE | Irwin, Tift | 44 min |
| Mar 16, 10:33 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 16, 5:11 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 49 min |
| Mar 16, 6:23 AM CDT | Tornado Warning | TAE | Dale, Henry | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2026Severe Thunderstorm Warnings in Georgia, 2026Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.